# SDR IPXA09557008

- Difficulty date: July 29, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REPAIR REQUIRES VALIDATION BS 1482-1495, BETWEEN STR 20R-22R.  REPAIRED SKIN / DOUBLER (PREVIOUS REPAIR) IAW ER 09-3913.
